MathSciNet Relay Station
MathSciNet bibliographic data
MR2801424 (2012c:65171) 65M99 (35C10 35L75)
Mohammadi, Maryam; Mokhtari, Reza Solving the generalized regularized long wave equation on the basis of a reproducing kernel space. J. Comput. Appl. Math. 235 (2011), no. 14, 4003–4014.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement